# SDR A6WA200840048

- Difficulty date: February 2, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 10,232 hours, 9,364 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL STANDBY IAS READS -0- KNOTS, REJECTED TAKEOFF AT ABOUT 85 KNOTS, MAX BTMS = 8,7,6,6.  NOTE: NO HES/RTO INSPECTION REQUIRED.  FOUND WATER IN THE STANDBY PITOT/STATIC SYSTEM.  PERFORMED CONTAMINATION REMOVAL OF THE STANDBY PITOT/ STATIC SYSTEM.  PERFORMED LEAK CHECK OF P3 SYSTEM IAW AMM 34-11-00.  OPS CHECK GOOD.  (K)
